# SDR CALA2016102100796

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 57,229 hours, 19,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A322137
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON STRINGER 23L AT STA 460 SKIN ATTACH FLANGE.  INSTALLED STRINGER REPAIR PER ECRA 5330-05816, PART 1, STEPS 1 THRU 3.
